# SDR 96FDEA00238

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug DC-10-10F
- Aircraft serial: 48264
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Slat Handle
- Part number: H024B
- Condition: Worn
- Location: Le Flaps
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLAT DISAGREE LIGHT AIRBORNE PAST FLAPS 0 EXT APPROACH AND LANDING IN 0 EXT SLAT.  SEVERAL DISAGREE LIGHTS EVEN AT SLAT EXTEND.  WIGGLING SLAT HANDLE FIXED THIS EACH TIME.  CHECKED LEADING EDGE SLATS PER TAFI 27-80-00 FAULTS CODE AD.  BITE CHECKED PROXIMITY ELECTRONIC UNIT CHANNELS 1-6, CHECKED NORMAL.  T/S TO SLAT HANDLE T/O LIMIT SWITCH.  REMOVED AND REPLACED BOTH SLAT HANDLE, T/O RETRACT (S1-379) AND SLAT HANDLE LIMIT (S1-380) IAW MM 27-84-02.  OPS CHECKED SLAT LIGHTS, OPS NORMAL.
